Nonlinear adsorption in porous media with variable porosity

Saved in:
Authors:Lin, S. H.
Volume Title:Journal of Hydrology
Source:Journal of Hydrology, 35(3-4), p.235-243. Publisher: Elsevier, Amsterdam, Netherlands. ISSN: 0022-1694
Publication Date:1977
Note:In English
Subjects:Adsorption; Applications; Aquifers; Engineering geology; Geochemistry; Ground water; Heterogeneity; Mathematical methods; Petroleum; Porosity; Porous materials; Processes; Reservoir rocks; Salt-water intrusion; Seepage; Simulation; Soils; Solutes; Theoretical studies; Variations; Waste disposal; Chemistry; Dispersion; Underground
Record ID:1977044660
Copyright Information:GeoRef, Copyright 2018 American Geosciences Institute.
Tags: Add Tag
No Tags, Be the first to tag this record!
Be the first to leave a comment!
You must be logged in first